Caustics and Catastrophes.
Mathematische Annalen, Tome 209 (1974), pp. 161-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1974__209_162593,
author = {Klaus J\"anich},
title = {Caustics and {Catastrophes.}},
journal = {Mathematische Annalen},
pages = {161--180},
year = {1974},
volume = {209},
zbl = {0268.58005},
url = {http://geodesic.mathdoc.fr/item/MAN_1974__209_162593/}
}
Klaus Jänich. Caustics and Catastrophes.. Mathematische Annalen, Tome 209 (1974), pp. 161-180. http://geodesic.mathdoc.fr/item/MAN_1974__209_162593/